# SDR YENA2021110100737

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 3,483 hours, 1,137 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Idg
- Condition: Low
- Location: Idg 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 503, JFK-SJU. ELEC IDG 2 OIL LO LVL ECAM ; FOUND IDG # 2 LOW OIL MSG. SERVICED AS REQUIRED, IAW AMM 12-13-24. OK FOR SERVICE
